question-icon

What are the side effects of Omnacortil?

default
Posted on Tue, 10 Feb 2015
Question: Hi... my causion's 4yrs kid is having kidney infection for which doctor has prescribed the medicine called omnacortil-10mg thrice a day.. Could you please let me know about the side effect of this medicine.
doctor
Answered by Dr. Krunal Modi (1 hour later)
Brief Answer:
Bone loss is more common. Headache and weight gain with long use...........

Detailed Answer:
Hello,
Welcome to Healthcare Magic.
More than 5% bone loss occurs with 1 year use.
Vision problem, headache and irritable mood also occur.
Urine decrease and dizziness also occur.
Heart beat becomes slow.
Weight gain, breathing and speaking problems also found.
Leg, hand and fingers swelling found.
These all are very common and mostly found on long term use and when properly not monitored and decreased doses.
Hope these all will help you a lot.Thanks for contacting.
Take care....

Above answer was peer-reviewed by : Dr. Vinay Bhardwaj
doctor
Answered by
Dr.
Dr. Krunal Modi

General & Family Physician

Practicing since :2008

Answered : 435 Questions

premium_optimized

The User accepted the expert's answer

Share on
What are the side effects of Omnacortil?

Brief Answer: Bone loss is more common. Headache and weight gain with long use........... Detailed Answer: Hello, Welcome to Healthcare Magic. More than 5% bone loss occurs with 1 year use. Vision problem, headache and irritable mood also occur. Urine decrease and dizziness also occur. Heart beat becomes slow. Weight gain, breathing and speaking problems also found. Leg, hand and fingers swelling found. These all are very common and mostly found on long term use and when properly not monitored and decreased doses. Hope these all will help you a lot.Thanks for contacting. Take care....